Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP SET SCREWS; LRG. SET SCREWS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ORTHOPEDIATRICS, CORP SET SCREWS; LRG. SET SCREWS
Catalog Number
00-1003-4001
Medical Device Problem Code
Mechanical Problem (1384)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
10/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Surgeon noticed that set screws had back outed and has subsequently revised.This was surgeons first case either response, and did not use the reduction tower at the bottom of the construct.Handles torque were returned and found to be in calibration.
New Search
Submit an Adverse Event Report
Brand Name
SET SCREWS
Common Device Name
LRG. SET SCREWS
Manufacturer
(Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer
(Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN
MDR Report Key
21333255
Report Number
3006460162-2025-00006
Device Sequence Number
8128492
Product Code
NKB
UDI-Device Identifier
00841132100103
UDI-Public
00841132100103
Combination Product (Y/N)
N
Initial Reporter Country
EI
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2024
Device Explanted Year
2024
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
01/07/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Device Catalogue Number
00-1003-4001
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/07/2025
Initial Report FDA Received Date
02/07/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other; Required Intervention; Hospitalization;
Patient Age
16 YR
Patient Sex
Female
Patient Weight
44 KG